# SDR AALA2019010228003

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,356 hours, 16,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT FL 390, LOWER EICAS MESSAGE FOR THE RIGHT PACK TEMPERATURE, AND RIGHT PACK INOPERATIVE,  DISPLAYED THE FOLLOWING QRH GUIDANCE BEFORE RESET COULD BE ATTEMPTED.  CABIN ALTITUDE MASTER WARNING RECEIVED WITH LEFT PACK STILL OPERATING.  MAINTENANCE ACCOMPLISHED ATBT & TII,  LEFT HEAT EXCHANGER IAW AMM 21-51-02, AND REPLACED THE RIGHT PACK OVERHEAT SENSOR 5-49 IAW AMM 21-51-18, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
